# SDR JGVR20250303004

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED ONE AREA OF CORROSION FROM LH LOWER WING FORWARD OF THE AILERON, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT BY CLEANING, TREATING, AND PRIMING AREAS.
